# SDR CALA2016110295881

- Difficulty date: October 26, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 73,711 hours, 28,185 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE CLEAT AT STR 43R AND FR32 HAS CORROSION.  REPLACED CLEAT AT STR 43R AND FR32 IAW SRM51-42-11.
